×

zbMATH — the first resource for mathematics

Solving the inverse problem of identifying an unknown source term in a parabolic equation. (English) Zbl 1201.65175
Summary: The inverse problem of determining an unknown source term in a parabolic equation with the leading coefficient depending on time and space variables under a final overdetermination condition is considered. The series pattern solution of the problem is obtained by using the weighted homotopy analysis method (WHAM). A description of the method for solving the problem and identifying the unknown source term is derived. Finally, several examples are presented to illustrate this method.

MSC:
65M32 Numerical methods for inverse problems for initial value and initial-boundary value problems involving PDEs
35R30 Inverse problems for PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ebel, A.; Davitashvili, T., Air, water and soil quality modelling for risk and impact assessment, (2007), Springer Dordrecht · Zbl 1187.35261
[2] Cheng, W.; Zhao, L.; Fu, C.L., Source term identification for an axisymmetric inverse heat conduction problem, Comput. math. appl., 59, 142-148, (2010) · Zbl 1189.65215
[3] Kamynin, V.L., The unique solvability of an inverse problem for parabolic equations under a final overdetermination condition, Math. notes, 73, 202-211, (2003) · Zbl 1033.35138
[4] Cannon, J.R.; Duchateau, P., Structural identification of an unknown source term in a heat equation, Inverse problems, 14, 535-551, (1998) · Zbl 0917.35156
[5] Savateev, E.G., On problems of determining the source function in a parabolic equation, J. inverse ill-posed probl., 3, 83-102, (1995) · Zbl 0828.35142
[6] Fatullayev, A.G., Numerical solution of the inverse problem of determining an unknown source term in a heat equation, Math. comput. simulation, 8, 2, 161-168, (2002) · Zbl 1050.65086
[7] Fatullayev, A.G., Numerical solution of the inverse problem of determining an unknown source term in a two-dimensional heat equation, Appl. math. comput., 152, 659-666, (2004) · Zbl 1077.65107
[8] Dehghan, M.; Tatari, M., Determination of a contral parameter in a one-dimensional parabolic equation using the method of radial basis functions, Math. comput. modelling, 8, 2, 161-168, (2002)
[9] Farcas, A.; Lesnic, D., The boundary-element method for the determination of a heat source dependent on one variable, J. engrg. math., 54, 375-388, (2006) · Zbl 1146.80007
[10] Geng, F.; Lin, Y., Application of the variational iteration method to inverse heat source problems, Comput. math. appl., 58, 2098-2102, (2009) · Zbl 1189.65216
[11] Ladyzhenskaya, O.A.; Solonnikov, V.A.; Uraltseva, N.N., Linear and quasilinear equations of parabolic type, (1968), AMS Providence, Rhode Island, p. 648 · Zbl 0174.15403
[12] S.J. Liao, The proposed homotopy analysis technique for the solution of nonlinear problems, Ph.D. Dissertation, Shanghai Jiao Tong University, Shanghai, 1992 (in English).
[13] Liao, S.J., Beyond perturbation: introduction to the homotopy analysis method, (2003), Chapman & Hall/CRC Press Boca Raton
[14] Liao, S.J., On the analytic solution of magnetohydrodynamic flows of non-Newtonian fluids over a stretching sheet, J. fluid mech., 488, 189-212, (2003) · Zbl 1063.76671
[15] Liao, S.J., On the homotopy analysis method for nonlinear problems, Appl. math. comput., 147, 499-513, (2004) · Zbl 1086.35005
[16] Liao, S.J., Notes on the homotopy analysis method: some definitions and theorems, Commun. nonlinear sci. numer. simul., 14, 983-997, (2009) · Zbl 1221.65126
[17] Shidfar, A.; Molabahrami, A.; Babaei, A.; Yazdanian, A., A series solution of the nonlinear Volterra and Fredholm integro – differential equations, Commun. nonlinear sci. numer. simul., 15, 205-215, (2010) · Zbl 1221.65343
[18] Molabahrami, A.; Shidfar, A., A study on the PDEs with power-law nonlineary, Nonlinear anal. RWA, 11, 1258-1268, (2010) · Zbl 1189.35012
[19] Shidfar, A.; Molabahrami, A., A weighted algorithm based on the homotopy analysis method: application to inverse heat conduction problems, Commun. nonlinear sci. numer. simul., 15, 2908-2915, (2010) · Zbl 1222.65105
[20] Sami Bataineh, A.; Noorani, M.S.M.; Hashim, I., Approximate analytical solutions of systems of PDEs by homotopy analysis method, Comput. math. appl., 55, 2913-2923, (2008) · Zbl 1142.65423
[21] Sajid, M.; Awais, M.; Nadeem, S.; Hayat, T., The influence of slip condition on thin film flow of a fourth grade fluid by the homotopy analysis method, Comput. math. appl., 56, 2019-2026, (2008) · Zbl 1165.76312
[22] Liang, S.; Jeffrey, D.J., Approximate solutions to a parameterized sixth order boundary value problem, Comput. math. appl., 59, 247-253, (2010) · Zbl 1189.65147
[23] Watson, L.T., Probability-one homotopies in computational science, J. comput. appl. math., 140, 785-807, (2002) · Zbl 0996.65055
[24] Watson, L.T., Globally convergent homotopy methods: a tutorial, Appl. math. comput., 13BK, 369-396, (1989) · Zbl 0689.65033
[25] Watson, L.T.; Scott, M.R., Solving spline-collocation approximations to nonlinear two-point-value problems by a homotopy method, Appl. math. comput., 24, 3X-357, (1987) · Zbl 0635.65099
[26] Watson, L.T.; Haftka, R.T., Modern homotopy methods in optimization, Comput. methods appl. mech. engrg., 74, 289-305, (1989) · Zbl 0693.65046
[27] Shidfar, A.; Garshasbi, M., A weighted algorithm based on Adomian decomposition method for solving an special class of evolution equations, Commun. nonlinear sci. numer. simul., 14, 1146-1151, (2009) · Zbl 1221.35202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.